# SDR AOQA201C

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N747GM
- Make and model: Lear 35A
- Aircraft serial: 308
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, DURING FINAL APPROACH, RIGHT MAIN GEAR GREEN DOWN AND LOCK LIGHT DID NOT ILLUMINATE.  PERFORMED LIGHT TEST AND CONFIRMED LIGHT INOPERATIVE.  REPLACED BULBS IN LANDING GEAR CONTROL PANEL.  JACKED AIRCRAFT AND PERFORMED LANDING GEAR FUNCTIONAL CHECK.  OPS CHECK GOOD IAW LEARJET MM.  FLT CREWS SUSPECTED GEAR DOWN LIGHT INDICATION BULB TO BE AT FAULT.  RAN ALL APPROPRIATE CHECKS AND AS FURTHER PRECAUTION REQUESTED TOWER FLYBY FOR LANDING GEAR DOWN VERIFICATION.  (M)
